# SDR JJBA20220629024

- Difficulty date: June 29, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 35,513 hours, 23,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Depleted
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT MAIN WING EMERGENCY EXITS AFT SIDE IS INOPERATIVE. CHARGED EMERGENCY LIGHT BATTERIES BY ARMING THE SYSTEM. OPS CHECK OF CEILING EMERGENCY LIGHT AT AISLE AFT SIDE SAT
